Alert archive / Georgia / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 19, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Feb 17, 2008, 4:07 PM EST for 5 counties in Georgia. It was in force for 23 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 17, 2008, 4:07 PM EST (21:07 UTC)
- Expired
- Feb 17, 2008, 4:30 PM EST
- In force
- 23 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Bartow County, GA, Cherokee County, GA, Cobb County, GA, Fulton County, GA, Paulding County, GA
The radar
The Atlanta radar (KFFC), 67 km from the middle of the area, began a volume at 21:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 17, 4:10 PM EST | HAIL 0.25 | 6 Ne Dallas, GA | |
| Feb 17, 4:15 PM EST | TSTM WND GST 70 | Acworth, GA | MULTIPLE TREES DOWN, FENCES BLOWN OVER, SHINGLES OFF ROOFS, AND SEVERAL HOUSES DAMAGED. |
| Feb 17, 4:25 PM EST | TSTM WND DMG | Holly Springs, GA | POWER LINES DOWN, POWER OUTAGES. |
| Feb 17, 4:38 PM EST | HAIL 0.5 | Smyrna, GA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 17, 4:01 PM EST | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.1 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1892 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 320 m²/s²
- 0-3 km storm-relative helicity
- 438 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KFFC 172107
SVRFFC
GAC015-057-067-121-223-172130-
/O.NEW.KFFC.SV.W.0019.080217T2107Z-080217T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
407 PM EST SUN FEB 17 2008
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CHEROKEE COUNTY IN NORTH CENTRAL GEORGIA
COBB COUNTY IN NORTH CENTRAL GEORGIA
NORTH CENTRAL FULTON COUNTY IN NORTH CENTRAL GEORGIA
EASTERN BARTOW COUNTY IN NORTHWEST GEORGIA
EASTERN PAULDING COUNTY IN NORTHWEST GEORGIA
* UNTIL 430 PM EST
* AT 401 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 6 MILES NORTH OF CARTERSVILLE TO 7
MILES SOUTHWEST OF ACWORTH TO 10 MILES SOUTHWEST OF HIRAM...MOVING
EAST AT 40 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
POWDER SPRINGS...KENNESAW...AUSTELL...CHEROKEE...MARIETTA...
WALESKA...FAIR OAKS...WOODSTOCK...WHITEWATER...CANTON...MABLETON...
HOLLY SPRINGS...BUFFINGTON...VININGS...SANDY SPRINGS...ROSWELL...
BALL GROUND AND ALPHARETTA.
DOPPLER RADAR HAS INDICATED ROTATION WITHIN THIS STORM. ALTHOUGH
CURRENT DATA DOES NOT INDICATE THE EXISTENCE OF A TORNADO...A TORNADO
MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO
A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS. SEEK SHELTER
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EST SUNDAY EVENING FOR
NORTHERN GEORGIA.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3395 8428 3396 8434 3384 8434 3380 8461
3381 8471 3378 8476 3379 8479 3398 8484
3433 8483 3437 8426 3404 8426
TIME...MOT...LOC 2107Z 265DEG 38KT 3425 8469 3399 8470
3374 8477
$$1 follow-up statement
000
WWUS52 KFFC 172118
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
417 PM EST SUN FEB 17 2008
GAC015-057-067-121-223-172130-
/O.CON.KFFC.SV.W.0019.000000T0000Z-080217T2130Z/
PAULDING GA-COBB GA-CHEROKEE GA-BARTOW GA-FULTON GA-
417 PM EST SUN FEB 17 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EST
FOR NORTH CENTRAL FULTON...EASTERN BARTOW...CHEROKEE...COBB AND
EASTERN PAULDING COUNTIES...
AT 417 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZED HAIL...AND DAMAGING WINDS UP TO 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM WALESKA TO WOODSTOCK TO
MABLETON...AND MOVING EAST AT 40 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SMYRNA...BUFFINGTON...VININGS...ROSWELL...BALL GROUND...FREE HOME...
ALPHARETTA AND SANDY SPRINGS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EST SUNDAY EVENING FOR
NORTHWESTERN GEORGIA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
900 PM EST SUNDAY EVENING FOR NORTHERN GEORGIA.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3395 8428 3396 8434 3384 8434 3380 8461
3381 8471 3378 8476 3379 8479 3398 8484
3433 8483 3437 8426 3404 8426
TIME...MOT...LOC 2117Z 265DEG 38KT 3435 8450 3410 8446
3384 8457
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 17, 3:49 PM EST, 18 minutes earlier.
Area forecast discussion, Feb 17, 3:49 PM EST, 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 349 PM EST SUN FEB 17 2008 .SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/... AREA OF SHOWERS WITH EMBEDDED TSTORMS PUSHING ACROSS NORTH GA THIS AFTERNOON ...BUT WATCHING INTENSE LINE OF STORMS MOVING ACROSS EAST CENTRAL ALABAMA. THIS LINE WILL BE OUR WORRY THROUGH THE REST OF THE AFTERNOON INTO THIS EVENING AS IT MOVES ACROSS CENTRAL GEORGIA. CURRENT TORNADO WATCH FOR PORTIONS OF WESTCENTAL GA TIL 9 PM...MAY NEED TO BE EXTENDED A BIT FARTHER NORTH AND EAST. MODELS CONTINUE TO SHOW COLD FRONT MOVING ACROSS CWA OVERNIGHT..PUSHING INTO SOUTHEAST GEORGIA MONDAY MORNING. WILL TAPPER POPS FROM SLIGHT CHANCE NORTH CENTRAL TO LIKELY SOUTHEAST PORTION DURING THE MORNING...THEN ENDING ALL PRECIP BY AFTERNOON. HOWEVER MODELS CONTINUE TO SHOW WEAK IMPULSE SKIRTING ACROSS THE TN VALLEY MONDAY NIGHT THAT MAY SPIT OUR A FEW FLURRIES ACROSS EXTREME NORTHERN COUNTIES. OTHERWISE SURFACE HIGH PRESSURE BECOME ESTABLISHED OVER THE CWA TUESDAY WITH DRY FORECAST CONTINUING THROUGH TUESDAY NIGHT. COOLER AIRMASS SETTLES IN OVER THE STATE DURING THE SHORT TERM PERIOD...WITH HIGHS GENERALLY BACK TO MORE NORMAL LEVELS AND LOWS RUNNING A TAD BELOW. .LONG TERM /WEDNESDAY THROUGH SUNDAY/... SURFACE HIGH SHIFTS EAST BECOMING CENTERED OFF THE GEORGIA COAST WEDNESDAY AFTERNOON AS A COLD FRONT DROPS SOUTHEAST FROM THE TN VALLEY REGION. EXTENDED PROGS SIMILAR WITH SOME INCREASE IN DEEPER MOISTURE ACROSS EXTREME NORTH GEORGIA WEDNESDAY NIGHT...THEN ACROSS ALL OF THE CWA THURSDAY AS THE BOUNDARY DRIFTS ACROSS THE AREA. LATEST GFS SHOW BOUNDARY MEANDERING ACROSS CENTRAL GA THURSDAY NIGHT BEFORE A WAVE DEVELOPS AND MOVES NORTHEAST ALONG IT ON FRIDAY. MODELS MAINTAIN SOME SEMBLANCE OF THIS BOUNDARY ACROSS THE CWA INTO SATURDAY BEFORE LIFTING IT NORTHWARD AS A STRONGER COLD FRONT APPROACHES FROM THE WEST SUNDAY. WITH ALL SAID...WILL NEED TO KEEP AT LEAST CHANCE CATEGORY POPS ACROSS MUCH OF THE CWA THROUGH THE PERIOD. MILD TEMPS IN THE CARDS THROUGH THE EXTENDED PERIOD WITH HIGHS RUNNING AT OR SLIGHTLY ABOVE NORMAL LEVELS. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 50 59 35 54 32 / 80 20 10 10 5 ATLANTA 48 54 34 54 37 / 60 10 10 10 5 BLAIRSVILLE 43 53 28 46 28 / 60 5 10 10 5 CARTERSVILLE 44 55 29 53 30 / 50 5 10 10 5 COLUMBUS 55 63 36 60 35 / 70 20 5 10 5 GAINESVILLE 46 55 32 52 34 / 70 10 10 10 5 MACON 57 62 34 59 31 / 80 40 10 10 5 ROME 46 57 34 55 32 / 40 0 10 10 5 PEACHTREE CITY 49 57 30 56 28 / 70 10 10 10 5 VIDALIA 61 68 35 60 31 / 80 70 0 5 5 && .FFC WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 10 PM EST THIS EVENING FOR THE FOLLOWING ZONES: BARTOW...CATOOSA...CHATTOOGA...CHEROKEE...DADE...DAWSON... FANNIN...FLOYD...GILMER...GORDON...LUMPKIN...MURRAY...PICKENS... TOWNS...UNION...WALKER...WHITE...WHITFIELD. && 49
Hazardous weather outlook, Feb 17, 6:01 AM EST, 10 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 601 AM EST SUN FEB 17 2008 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-181115- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 601 AM EST SUN FEB 17 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT ISOLATED SEVERE THUNDERSTORMS ARE EXPECTED LATE THIS AFTERNOON AND EARLY TONIGHT ACROSS PORTIONS OF NORTH AND CENTRAL GEORGIA. .SYNOPSIS... A WEAK AREA OF HIGH PRESSURE WILL RIDGE DOWN THE APPALACHIAN MOUNTAINS TODAY. A STRONG LOW PRESSURE LOCATED IN THE CENTRAL PLAINS WILL MOVE NORTHEAST...ALLOWING A STRONG COLD FRONT TO APPROACH THE REGION FROM THE WEST. .PRIMARY HAZARDS... THE PRIMARY HAZARDS ASSOCIATED WITH ANY THUNDERSTORM WILL BE STRONG DAMAGING WINDS...LARGE HAIL...AND FREQUENT LIGHTNING. ISOLATED TORNADOES ARE ALSO POSSIBLE. THE BEST TIME FRAME FOR SEVERE WEATHER IS ROUGHLY BETWEEN 3 P.M. AND MIDNIGHT. .DISCUSSION... A LINE OF THUNDERSTORMS HAS DEVELOPED ALONG THE FRONT AND IS EXPECTED TO MOVE INTO THE STATE LATE THIS AFTERNOON. CAPE VALUES THIS AFTERNOON AND EVENING SHOULD RISE TO BETWEEN 500 AND 800... WITH LIFTED INDICES DROPPING TO BETWEEN MINUS 1 AND MINUS 3. THE INSTABILITY COMBINED WITH STRONG LOW-LEVEL SHEAR...OR TURNING OF THE WINDS WITH HEIGHT...WILL ALLOW SOME THUNDERSTORMS TO BECOME SEVERE...WITH DAMAGING WINDS AND LARGE HAIL THE MAIN THREATS. HOWEVER...ISOLATED TORNADOES CANNOT BE RULED OUT. IN ADDITION...STRONG LOW-LEVEL WINDS AHEAD OF THE COLD FRONT WILL BE ABLE TO MIX DOWN TO THE SURFACE IN THE HIGHER ELEVATIONS OF THE NORTH GEORGIA MOUNTAINS...AND WILL RESULT IN STRONG GUSTY WINDS THAT MAY BE ABLE TO DOWN TREES AND POWER LINES. THE BEST TIME FRAME FOR THESE STRONG WINDS IS LATE THIS MORNING THROUGH LATE THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE OF THUNDERSTORMS FRIDAY AFTERNOON. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD BE PREPARED FOR ACTIVATION ESPECIALLY LATE THIS AFTERNOON AND EVENING ACROSS NORTH AND CENTRAL GEORGIA.
In the hours before
Special weather statement, Feb 17, 12:31 PM EST, 3 hours 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1231 PM EST SUN FEB 17 2008 GAZ001>003-171815- 1231 PM EST SUN FEB 17 2008 ...SIGNIFICANT WEATHER ALERT FOR 45 MPH WINDS IN DADE...WALKER AND CATOOSA COUNTIES UNTIL 115 PM EST... AT 1227 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER TRENTON...MOVING NORTHEAST AT 35 MPH. WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS DADE... WALKER AND CATOOSA COUNTIES THROUGH 115 PM EST. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE CLOUDLAND STATE PARK...TRENTON...NEW ENGLAND...HINKLES...HIGH POINT...NOBLE...CHATTANOOGA VALLEY... WILDWOOD...LOOKOUT MOUNTAIN...ROCK SPRING...FAIRVIEW...CHICKAMAUGA... ROSSVILLE...LAKEVIEW AND FORT OGLETHORPE. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Special weather statement, Feb 17, 2:31 PM EST, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 231 PM EST SUN FEB 17 2008 GAZ002-004-011-012-019-172000- 231 PM EST SUN FEB 17 2008 ...SIGNIFICANT WEATHER ALERT FOR 45 MPH WINDS IN FLOYD...CHATTOOGA... GORDON...WALKER AND WHITFIELD COUNTIES UNTIL 300 PM EST... AT 228 PM EST/128 PM CST/...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM CLOUDLAND TO 8 MILES SOUTHWEST OF CHATTOOGAVILLE...MOVING NORTHEAST AT 55 MPH. WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS FLOYD... CHATTOOGA...GORDON...WALKER AND WHITFIELD COUNTIES THROUGH 300 PM EST. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE CLOUDLAND... MENLO...CHATTOOGAVILLE...SUBLIGNA...HOLLAND...BERRYTON...SUMMERVILLE. ..LYERLY...COOSA...JAMES H. FLOYD STATE PARK...TRION...LAFAYETTE... TIDINGS...NAOMI AND ARMUCHEE. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Special weather statement, Feb 17, 2:44 PM EST, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 244 PM EST SUN FEB 17 2008 GAZ030-041-042-172030- 244 PM EST SUN FEB 17 2008 ...SIGNIFICANT WEATHER ALERT FOR 50 MPH WINDS IN CARROLL...HARALSON AND POLK COUNTIES UNTIL 330 PM EST... AT 142 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM 11 MILES SOUTHWEST OF ESOM HILL TO 38 MILES WEST OF BOWDON...MOVING NORTHEAST AT 45 MPH. WIND GUSTS OF 50 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS CARROLL...HARALSON AND POLK COUNTIES THROUGH 330 PM EST. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE ESOM HILL... CEDARTOWN...FISH CREEK...FELTON...TALLAPOOSA...ROCKMART...BUCHANAN... ARAGON...JAKE...BURWELL...BUDAPEST...BOWDEN JUNCTION...WACO...MOUNT ZION AND BREMEN. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 17, 4:21 AM EST | Wind Advisory | FFC | Bartow, Catoosa, Chattooga, Cherokee, Dade, Dawson and 12 more | 18 hr |
| Feb 17, 3:21 PM EST | Severe Thunderstorm Warning | FFC | Carroll, Haralson, Heard, Paulding | 24 min |
| Feb 17, 3:27 PM EST | Tornado Warning | FFC | Carroll, Heard | 33 min |
| Feb 17, 3:40 PM EST | Severe Thunderstorm Warning | FFC | Bartow, Carroll, Douglas, Haralson, Paulding, Polk | 35 min |
| Feb 17, 3:52 PM EST | Tornado Warning | FFC | Carroll, Coweta, Douglas, Fulton | 23 min |
| Feb 17, 4:11 PM EST | Tornado Warning | FFC | Douglas, Fulton | 34 min |
| Feb 17, 4:27 PM EST | Severe Thunderstorm Warning | FFC | Cherokee, Dawson, Forsyth, Fulton | 33 min |
| Feb 17, 4:39 PM EST | Tornado Warning | FFC | Fulton | 36 min |
| Feb 17, 4:44 PM EST | Tornado Warning | FFC | Stewart | 36 min |
| Feb 17, 4:57 PM EST | Tornado Warning | FFC | DeKalb, Gwinnett | 33 min |
| Feb 17, 5:02 PM EST | Tornado Warning | FFC | Chattahoochee | 43 min |
| Feb 17, 5:26 PM EST | Tornado Warning | FFC | Marion | 33 min |
| Feb 17, 5:45 PM EST | Tornado Warning | FFC | Taylor | 45 min |
| Feb 17, 5:50 PM EST | Severe Thunderstorm Warning | FFC | Stewart | 40 min |
| Feb 17, 6:12 PM EST | Tornado Warning | FFC | Crawford | 33 min |
| Feb 17, 6:26 PM EST | Severe Thunderstorm Warning | FFC | Marion, Schley, Sumter, Webster | 34 min |
| Feb 17, 6:37 PM EST | Tornado Warning | FFC | Bibb | 38 min |
| Feb 17, 6:49 PM EST | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Macon, Schley, Sumter | 26 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.